MAUDE Adverse Event Report: . 14" (36 CM) APPX 4.3 ML, BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS® W/RED CAP, 2 CLA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

. 14" (36 CM) APPX 4.3 ML, BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS® W/RED CAP, 2 CLA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3661
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred regarding to 14" (36 cm) appx 4.3 ml, bifuse add-on set w/bag spike, spiros w/red cap, 2 clamps (blue, red), vented cap, drop-in spiros w/red cap where it was reported that the spiros that attached to the bifuse (not the spinning one at the bottom), came partially detached and was able to move up and down on the tubing when it¿s usually fixed in place.They also reported chemo leaked due to this separation.There was patient involvement, no patient harm and there was delay in therapy.
 
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.The investigation is pending.
 
Additional Manufacturer Narrative
One used sample connected to an unknown, infusion set were returned for evaluation.Visual and functional testing was conducted.As received, no physical damage only one of the spiros was not properly connected with the unknown infusion set, this happened because the spinning mechanics was already activated, making not possible to connect with the threads of the mating device.The shear tab was activated correctly and no damage on the splines were observed.The set was tested as received and no leaks were noted.The torque residual was found within specification.The female and male luer met iso complaint specification.As received, the icu medical was functional tested and no leaks or disconnections were noted.However, the unknown infusion set was not properly engaged.The reported event was not confirmed, and the probable cause is unable to be determined.D9: date returned to mfg.: 12/1/2025.

Brand Name
14" (36 CM) APPX 4.3 ML, BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS® W/RED CAP, 2 CLA
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23639143
Report Number9617594-2025-02212
Device Sequence Number9259119
Product Code ONB
UDI-Device Identifier00887709086883
UDI-Public00887709086883
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3661
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CHEMO DRUG, UNK MFR
Patient SexUnknown